# SDR SWIA202162429

- Difficulty date: August 27, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 FS320.00 - FS338.00  HAS CORROSION     (C-CHECK RO 11/5/2021)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD1 FS 320.00 - FS 338.00 REF CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING 601R31702 REV N. LEAK CHECK GOOD. COMPLIED 51-900-1002-SKY
